MAUDE Adverse Event Report: ACCLARENT, INC. RELIEVA TRACT BALLOON DILATION SYSTEM, 16X40MM - 1PK; BALLOON, NASAL AIRWAY

ACCLARENT, INC. RELIEVA TRACT BALLOON DILATION SYSTEM, 16X40MM - 1PK; BALLOON, NASAL AIRWAY
Catalog Number RT1640AZ
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Ecchymosis (1818); Swelling/ Edema (4577)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient who underwent ent (ear, nose & throat) procedure with acclarent devices on (b)(6) 2024 experienced bruising and swelling below the eyes and swelling around the lower jaw.It was also reported that the physician had admitted the patient for a post-op ct scan, and it was confirmed that there was no cribriform plate fracture present.The caller reported that there was no other medical intervention provided to the patient.The caller reported that the patient is in stable condition.There are no reported malfunctions with any acclarent devices used during the case.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient identifier and gender were not provided.D.4: the expiration date of the device is not known as the device lot number is not available / not reported.H.4: the device manufacture date is not known as the device lot number is not available / not reported.Based on complaint information, the device is not available to be returned for analysis.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.Since this adverse event required hospitalization of the patient and diagnostic intervention to exclude permanent impairment of a body function or permanent damage to a body structure, it is considered serious and reportable.Should additional information become available, this case will be re-assessed and notes will be updated.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
RELIEVA TRACT BALLOON DILATION SYSTEM, 16X40MM - 1PK
Common Device Name
BALLOON, NASAL AIRWAY
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
PRECISION CONCEPTS COSTA RICA
saret industrial park building
rio segundo
alajuela 90109
CS   90109
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19105775
Report Number3005172759-2024-00028
Device Sequence Number7268038
Product Code QGK
UDI-Device Identifier10705031462649
UDI-Public10705031462649
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRT1640AZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown